# SDR UIEA2021092302086

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Inadequate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER TO EO: 4453A749-2, STA  2598 R/H B/H MOD WERE WEB INTERIM MOD AT UPPER RIGHT CORNER CUTOUT( STA 2598 R/H B/H STRUCTURE MOD RIGHT UPPER CORNER CUTOUT EXISTING INTERIM MOD AREA REPAIRED IAW SB 747-53A2837 REV A FIG 30 AND EO 4453A749-2 )
